Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vaginal itching and swelling with odorless white discharge, hemorrhoid that do not bleed or hurt. Had taken medicines for UTI. Cause?

hi, im mary, ive been 3 days ago my vagina started itching and swelling, and it look red. i had a white sticky discharge, it didnt smell weird or anything and today i was feeling better, it still bothers me, but its less than 3 days ago, now i just noticed i have hemorrhoids , again it doesnt hurt or bleed its just there. A few weeks ago i had a UTI and i took meds and it got beter, but it really didnt went away entirely.... Id like to know what this might be. thanks
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

This is likely a yeast infection and could be due to the treatment for uti. Use of an over the counter treatment such as Vagistat One (tioconazole) is effective. It is a one day vaginal treatment. If the uti did not go away completely it may be partially treated. A repeat culture should be done in the Drs office after treatment for UTI.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor